A Viability Result in the Upper Semicontinuous Case
Journal of convex analysis, Tome 5 (1998) no. 2, pp. 381-396
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1998_5_2_a9,
author = {A. Gavioli},
title = {A {Viability} {Result} in the {Upper} {Semicontinuous} {Case}},
journal = {Journal of convex analysis},
pages = {381--396},
year = {1998},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1998_5_2_a9/}
}
A. Gavioli. A Viability Result in the Upper Semicontinuous Case. Journal of convex analysis, Tome 5 (1998) no. 2, pp. 381-396. http://geodesic.mathdoc.fr/item/JCA_1998_5_2_a9/